# SDR 96ZZZX3807

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N149CC
- Make and model: Piper PA-31T1
- Aircraft serial: 31T7904036
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK450
- Condition: Failed
- Location: G-Switch
- Part time: 100 hours
- Component: Ameriking
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G-SWITCH FAILS TO ACTIVATE UNIT IN THE 'ARMED' POSITION.  IF UNIT IS TURNED 'ON' THE LIGHT ON THE ELT SHOWS THE UNIT IS TRANSMITTING, BUT, IN FACT, THE UNIT IS NOT TRANSMITTING ON 121.5 MHZ.
